# SDR CALA2021051400656

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 106,230 hours, 10,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W43313
- Condition: Damaged
- Location: Rh Ctr Static P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RH CTR SYS STATIC PORT FOUND SURFACE ROUGH. REF NR LP 9131403. RH CTR SYS STATIC PORT ROUGH SURFACE SMOOTHED OUT AS PER SRM 51-10-01-2R-1 REPAIR 1 AND MEASURED REMAINING THICKNESS 0.128" ORIGINAL 0.130" WITHIN LIMIT AS PER SRM 51-10-01-2R-1 REPAIR 1 WITH CONFIRMED NO CRACK FOUND, SKIN WAVINESS CHECK CARRIED OUT AND AVERAGE PORT WAVINESS IS -0.0005 IN WITHIN LIMIT AS PER AMM ADD EMP:V906449 51-10-00-200-801. RII INSPECTED BY HX247305
